# SDR UALA2013071905095

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 52,663 hours, 21,041 cycles
- Engine: Iae V2522A5
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C PACK DOOR HAS A 4 INCH CRACK ON THE INBD SIDE.    REMOVED LT AC PACK RAM AIR OUTLET ASSY IAW AMM FOR WELDING REPAIR.
